TheLupusSite.com banner

1 - 10 of 10 Posts

·
Registered
Joined
·
5,267 Posts
Discussion Starter #1
Hi all and glad to have popped in for a few to read some of the posts. But it exhausted me and I didn't get to read as many as I wanted !

It is a rough time.

I see that many feel the same way on here too. Tired of it. Tired of Lupus. Tired of the changes. Tired of every single thing it brings.

My full time work schedule for the past 6 weeks has taken its toll.

Pain leve sky high. Call the doctor - nope. Why? Cause he will say take steroids. Why don't I ? Because the blood pressure will drop too low for several days and I cannot subject myslef to that or to being in the ER because of it and taking time out of my new job. So what then? Take pain med? Well Darvocet as I have been reading has caused major heart related problems in some people and has toxins that remain in your body too long. If I hadn't experienced a heart related incident on that, then I would take it. But now that bottle sits there and I just can't take that chance either.

So every pain killer effects me and I can't take it, either the irregular heart beat will start up or I feel very ill, vomit, halllucinate. So what then? Nothing. I am stuck with massive pain right now because I don't know what the heck to do!

My energy level is low. I have pins and needles in my left hand and it is not carpel because they removed that nerve when I had surgery for something else.

Reynauds is acting up. This weather is driving me nuts.

If I could go and admit myself in the ER and say pump me full of anything, I would, but that anything even if it existed would give me major effects.

So I am helpless, hopeless, tired, not knowing what end is up and this post was way longer than I intended.

Eyes are hanging so getting off right now. Miss all of you and pray for you all every single day.
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Paula,
I am not sure if you have ever tried something called Ultram. It is good for some and not so good for others. I have no side effects and can take it every 4 hours as needed. My rhuemy gave me something called baclopen and I will never ever take that again my daughter thought she was going to have to take me to the er as it made me so dizzy that the room was spinning and my muscles were elsewhere cause they were not in my body that night. She had so much trouble waking me up that she was screaming at me and here i was batting my eyes lol
 

·
Registered
Joined
·
1,101 Posts
Howdy,
I am so sorry you are so very far down.
Thank you for your continuing prayers. Muchly appreciated.
I hope things will soon look up for you.
Douglas+
 

·
Registered
Joined
·
995 Posts
Giant hugs for you, my rhuemy gave me a med called. Tramacet that doesnt give me head aches or hulluciate, it is a central pain med
you might what to read up on it

again Giant hugs
 

·
Registered
Joined
·
3,471 Posts
puala sorry im trying to take in what oyur saying and finding it hard but still wanted to pots to you and say im htinking of oyu

sending ibg hugs luv Lin xxxxxxxx
 

·
Registered
Joined
·
1,999 Posts
Hi Paula,
I am very sorry you are having these problems. For major pain relief, my pcp/pulmonologist, writes a script for demerol. I am allergic to just about everything else, or they have aspirin base which I can't use because of a clotting disorder. [Several years back, he and I came to the agreement that he would be the ONLY doctor who writes narcotic pain meds. This allows him to monitor it, and I don't have to go to other doctors feeling I have to justify my need for pain relief.]

I hope you are able to get some help....not easy I know.
Sally
 

·
Registered
Joined
·
631 Posts
Hi Paula,

Sorry to hear your in so much pain :sad: Sending you lots of gentle hugs, and I hope things start to feel better very soon.

Take care and get plenty of rest

Hugs
Elle x
 

·
Registered
Joined
·
647 Posts
:there: Big hugs and loving thoughts Paula.

Honey, you sound so depressed. I hate to hear you are so miserable again.

Ever thought about trying Cymbalta? Just a thought ..

Prayers and good vibes that you have a good day today. It will be ok, there is always hope. Don't give up.

Tracy
 

·
Registered
Joined
·
5,267 Posts
Discussion Starter #9
Thank you for all of your suggestions.

I have tried Cymbalta...major almost depression from it, in my own world, zombie...bad expierence ! After a huge fight for it too from my insurance company.

I have tried Ultram..hallucinate.

Demoral my bladder stops letting urine out and need catheter.

Percocets...rash, throw up and hallucinate

Vicadin, rash, hallucinate, dizzy

Morpine....can't go there.

So Darvacet was given...now problems with that.

See my dilema? The only thing is it seems better now I think because I upped the Immuran. It has been I think 2 weeks of the up dose. I wonder if that starts kicking in around the two weeks. I will count my blessings and maybe not question where it comes from.

I am still very fatigued but the pain is not severe.

Mind you those meds I tried were the lowest possible doses too !

Hope you are all well.
 

·
Registered
Joined
·
313 Posts
Sorry you are feeling so down...been there done that over and over ...

have had issues with many pain killers ... since brain surgery have
been using alot as in too many extra strength Tylenol and then
hydrocodone on top of it as needed...

getting new treatment for the headaches that have improved lupus
issues...

hope you get some relief
 
1 - 10 of 10 Posts
Top